欧几里得项目
期刊
会议
图书
作者:Moritz Kerz , Shuji Saito
来源:[J].Duke Mathematical Journal(IF 1.701), 2016, Vol.165 (15), pp.2811-2897Project Euclid
摘要:One of the main results of this article is a proof of the rank-one case of an existence conjecture on lisse Q ¯ ℓ -sheaves on a smooth variety U over a finite field due to Deligne and Drinfeld. The problem is translated into the language of higher-dimensional cl...
作者:Moritz Kerz , Shuji Saito
来源:[J].Algebra & Number Theory(IF 0.625), 2014, Vol.8 (3), pp.689-701Project Euclid
摘要:We prove a Lefschetz hypersurface theorem for abelian fundamental groups allowing wild ramification along some divisor. In fact, we show that isomorphism holds if the degree of the hypersurface is large relative to the ramification along the divisor.
作者:Masanori Asakura , Shuji Saito
来源:[J].Algebra & Number Theory(IF 0.625), 2007, Vol.1 (2), pp.163-181Project Euclid
摘要:We give an example of a projective smooth surface X over a p -adic field K such that for any prime ℓ different from p , the ℓ -primary torsion subgroup of CH 0 ( X ) , the Chow group of 0 -cycles on X , is infinite. A key step in the proof is disproving a variant of the Bloc...
作者:Shuji Saito , Kanetomo Sato
来源:[J].Tunisian Journal of Mathematics, 2020, Vol.2 (2), pp.309-335Project Euclid
摘要:In this paper, we will prove that the sheaf of p -adic vanishing cycles on a regular log smooth family is generated by Milnor symbols, assuming that the base dvr contains a primitive p -th root of unity. Our result generalizes the surjectivity results of Bloch and Kato ( Ins...

我们正在为您处理中,这可能需要一些时间,请稍等。

资源合作:cnki.scholar@cnki.net, +86-10-82896619   意见反馈:scholar@cnki.net

×